Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Jr. A. W. Knapp and D. A. Vogan
Title: Cohomological induction and unitary representations
Additional book information: Princeton Univ. Press, Princeton, NJ, 1995, xvii +948 pp., ISBN 0-691-03756-6

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Dan Barbasch
Affiliation: Cornell University
Email: barbasch@math.cornell.edu
Journal: Bull. Amer. Math. Soc. 36 (1999), 391-397
DOI: https://doi.org/10.1090/S0273-0979-99-00782-X
Published electronically: April 21, 1999
Review copyright: © Copyright 1999 American Mathematical Society